Conformal Ricci collineations of static spherically symmetric spacetimes


Camci U., Qadir A., Saifullah K.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.49, no.6, pp.1527-1532, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1088/0253-6102/49/6/38
  • Title of Journal : COMMUNICATIONS IN THEORETICAL PHYSICS
  • Page Numbers: pp.1527-1532

Abstract

Conformal Ricci collineations of static spherically symmetric spacetimes are studied. The general form of the vector fields generating conformal Ricci collineations is found when the Ricci tensor is non-degenerate, in which case the number of independent conformal Ricci collineations is 15, the maximum number for four-dimensional manifolds. In the degenerate case it is found that the static spherically symmetric spacetimes always have an infinite number of conformal Ricci collineations. Some examples are provided which admit non-trivial conformal Ricci collineations, and perfect fluid source of the matter.